Alert archive / Indiana / Flash Flood Watches in 2019

Flash Flood Watch 4, NWS Indianapolis, IN

June 21, 201912 counties in Indiana

NWS Indianapolis, IN issued this flash flood watch at Jun 21, 2019, 3:45 PM EDT for 12 counties in Indiana. It took effect at Jun 21, 2019, 5:00 PM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2019, 3:45 PM EDT (19:45 UTC)
In effect from
Jun 21, 2019, 5:00 PM EDT
Expired
Jun 22, 2019, 12:00 PM EDT
In force
19 hr
Issued by
NWS Indianapolis, IN
Flood severity
None

Counties Brown County, IN, Clay County, IN, Daviess County, IN, Greene County, IN, Jackson County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Owen County, IN, Sullivan County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 89 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.8 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1187 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

996 
WGUS63 KIND 211945
FFAIND

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Indianapolis IN
345 PM EDT Fri Jun 21 2019

INZ051>053-060>063-067>071-220345-
/O.NEW.KIND.FF.A.0004.190621T2100Z-190622T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Vigo-Clay-Owen-Sullivan-Greene-Monroe-Brown-Knox-Daviess-Martin-
Lawrence-Jackson-
Including the cities of Terre Haute, Brazil, Clay City, Spencer, 
Sullivan, Linton, Bloomfield, Bloomington, Nashville, Vincennes, 
Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, 
and Brownstown
345 PM EDT Fri Jun 21 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

The National Weather Service in Indianapolis has issued a

* Flash Flood Watch for portions of south central Indiana, 
  southwest Indiana, and west central Indiana, including the 
  following areas, in south central Indiana, Brown, Jackson, 
  Lawrence, and Monroe. In southwest Indiana, Daviess, Greene, 
  Knox, Martin, and Sullivan. In west central Indiana, Clay, 
  Owen, and Vigo. 

* Through Saturday morning

* Heavy rain from multiple rounds of thunderstorms is expected
  over southwestern parts of central Indiana this evening and
  overnight. Given the saturated ground and already high rivers
  and streams, rainfall amounts of one to over two inches could
  prompt flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
4 follow-up statements
608 
WGUS63 KIND 220142
FFAIND

Flood Watch
National Weather Service Indianapolis IN
942 PM EDT Fri Jun 21 2019

...Flash Flood Watch Continues...

.Multiple rounds of heavy rain are expected to prompt flash
flooding.

INZ051>053-060>063-067>071-220945-
/O.CON.KIND.FF.A.0004.000000T0000Z-190622T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Vigo-Clay-Owen-Sullivan-Greene-Monroe-Brown-Knox-Daviess-Martin-
Lawrence-Jackson-
Including the cities of Terre Haute, Brazil, Clay City, Spencer, 
Sullivan, Linton, Bloomfield, Bloomington, Nashville, Vincennes, 
Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, 
and Brownstown
942 PM EDT Fri Jun 21 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY...

The Flash Flood Watch continues for

* Portions of south central Indiana, southwest Indiana, and west 
  central Indiana, including the following areas, in south 
  central Indiana, Brown, Jackson, Lawrence, and Monroe. In 
  southwest Indiana, Daviess, Greene, Knox, Martin, and 
  Sullivan. In west central Indiana, Clay, Owen, and Vigo. 

* Until 8 AM EDT Saturday

* Heavy rain from multiple rounds of thunderstorms is expected 
  over southwestern parts of central Indiana this evening and 
  overnight. Given the saturated ground and already high rivers 
  and streams, rainfall amounts of one to over two inches could 
  prompt flash flooding. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
900 
WGUS63 KIND 220753
FFAIND

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Indianapolis IN
353 AM EDT Sat Jun 22 2019

...Flash Flood Watch Continues This Morning...

.Multiple rounds of heavy rain are expected to prompt flash
flooding.

INZ051>053-060>063-067>071-221600-
/O.EXT.KIND.FF.A.0004.000000T0000Z-190622T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Vigo-Clay-Owen-Sullivan-Greene-Monroe-Brown-Knox-Daviess-Martin-
Lawrence-Jackson-
Including the cities of Terre Haute, Brazil, Clay City, Spencer, 
Sullivan, Linton, Bloomfield, Bloomington, Nashville, Vincennes, 
Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, 
and Brownstown
353 AM EDT Sat Jun 22 2019

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL NOON EDT TODAY...

The Flash Flood Watch is now in effect for

* Portions of south central Indiana, southwest Indiana, and west 
  central Indiana, including the following areas, in south 
  central Indiana, Brown, Jackson, Lawrence, and Monroe. In 
  southwest Indiana, Daviess, Greene, Knox, Martin, and 
  Sullivan. In west central Indiana, Clay, Owen, and Vigo. 

* Until noon EDT today

* Heavy rain from thunderstorms is expected over southwestern
  parts of central Indiana through mid morning. Given the 
  saturated ground and already high rivers and streams, rainfall 
  amounts of one to over two inches could prompt flash flooding. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

Ryan
803 
WGUS63 KIND 221326
FFAIND

Flood Watch
National Weather Service Indianapolis IN
926 AM EDT Sat Jun 22 2019

INZ051>053-060>063-067>071-221545-
/O.CON.KIND.FF.A.0004.000000T0000Z-190622T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Vigo-Clay-Owen-Sullivan-Greene-Monroe-Brown-Knox-Daviess-Martin-
Lawrence-Jackson-
Including the cities of Terre Haute, Brazil, Clay City, Spencer, 
Sullivan, Linton, Bloomfield, Bloomington, Nashville, Vincennes, 
Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, 
and Brownstown
926 AM EDT Sat Jun 22 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EDT TODAY...

The Flash Flood Watch continues for

* Portions of south central Indiana, southwest Indiana, and west 
  central Indiana, including the following areas, in south 
  central Indiana, Brown, Jackson, Lawrence, and Monroe. In 
  southwest Indiana, Daviess, Greene, Knox, Martin, and 
  Sullivan. In west central Indiana, Clay, Owen, and Vigo. 

* Until noon EDT today

* Lingering rainfall across the area is expected to diminish over
  the next couple of hours. Given the saturated ground and already
  high rivers and streams, flooding remains possible this morning.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
702 
WGUS63 KIND 221541
FFAIND

Flood Watch
National Weather Service Indianapolis IN
1141 AM EDT Sat Jun 22 2019


INZ051>053-060>063-067>071-221645-
/O.EXP.KIND.FF.A.0004.000000T0000Z-190622T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Vigo-Clay-Owen-Sullivan-Greene-Monroe-Brown-Knox-Daviess-Martin-
Lawrence-Jackson-
Including the cities of Terre Haute, Brazil, Clay City, Spencer, 
Sullivan, Linton, Bloomfield, Bloomington, Nashville, Vincennes, 
Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, 
and Brownstown
1141 AM EDT Sat Jun 22 2019

...FLASH FLOOD WATCH WILL EXPIRE AT NOON EDT TODAY...

The Flash Flood Watch for portions of south central Indiana,
southwest Indiana, and west central Indiana will expire at noon
EDT today. 

The threat for additional widespread heavy rain today has ended.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood watch went out at Jun 21, 2:46 PM EDT, 59 minutes earlier.

Area forecast discussion, Jun 21, 2:46 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
246 PM EDT Fri Jun 21 2019

.UPDATE...
The LONG TERM Section has been updated below.

&&

.SYNOPSIS...
Issued at 359 AM EDT Fri Jun 21 2019

After a quiet start to the day...chances for rain and storms will
gradually increase later today and tonight as thunderstorm clusters
track from the central Plains into the lower Ohio Valley. The active
and unsettled weather pattern will continue through this weekend and
into early next week with daily chances for thunderstorms and
unfortunately the threat for flooding. The expansion of high
pressure into the area by late Tuesday should bring a well needed
break from the rain and storms for the middle of next week. Much
warmer and more humid conditions will settle in by Sunday and
continue into next week.

&&

.NEAR TERM /Rest of Today/...
Issued at 942 AM EDT Fri Jun 21 2019

Convective parameters suggest large complex currently over
southern Iowa and northern Missouri will drift in the general
direction of southern Illinois, southwest Indiana, and western
Kentucky during the day today. Appears the remnants of this
complex will clip the southwest zones towards 212200Z.

Based on this, will raise the PoPs over the southwest zones
towards the late afternoon/early evening hours. Although there is
some doubt as to how strong the northern end of this complex will
be by the time it reaches the local area, this morning's upper air
indicates sufficient deep layer shear for a wind damage threat.

Previous discussion follows.

Enjoying a brief respite from the wet...stormy and active weather of
late as skies were clearing from west to east early this morning as
a high pressure ridge expands into the region. 07Z temperatures
ranged from the mid 50s to the lower 60s through much of the
forecast area.

The break from the humidity and especially the rain is welcome...but
unfortunately likely to be brief for some. Focus is already on a
convective cluster over the central Plains early this morning
associated with a strong wave aloft on the periphery of an expanding
ridge. Some questions linger with respect to evolution of this
complex through the day but anticipate some impacts to parts of the
region from these storms by mid to late afternoon. The first half of
the day will be fantastic. After some patchy fog to start...expect
abundant sunshine this morning with comfortable conditions as light
E/NE flow resides across much of central Indiana. Periodic cirrus
may drift across the region but otherwise...a dry airmass will
persist across the Ohio Valley.

Conditions will begin to change as the afternoon progresses with the
approach of the aforementioned convective cluster currently charging
east across southern Nebraska and northern Kansas. The early morning
model suite is offering varying levels of evolution to this storm
cluster...with some of the 00Z guidance already misrepresenting what
is ongoing in the central Plains. A stout low level jet is fueling
the cluster early this morning as it rides along the upper ridge
periphery and the instability gradient. As the day progresses...the
axis of strongest CAPE values should eventually align into the mid
Mississippi and lower Ohio Valleys with the theta-e ridge likely to
follow suit. The convective cluster will likely ride this gradient
with the potential to impact the southwest part of the forecast area
after about 19-20Z before diving into western Kentucky and
eventually the Tennessee Valley by evening. Will focus highest pops
in this part of the forecast area for the second half of the
afternoon. Bulk of the damaging wind threat associated with the
cluster should largely remain southwest of the forecast area into
early evening with the exception of the lower Wabash Valley.

How convection evolves further north and east from the main cluster
remains uncertain. Several of the models are hinting at the upper
level wave tracking further north across the area despite limited
instability and the potential that the residual drier airmass has
some difficulty getting shoved out of the region. Suspect greater
impacts from storms will hold off for the rest of the area until
later this evening and beyond...but will carry lower chance pops for
much of the rest of the forecast area with the exception of
northeast counties which should remain dry into the evening.

Torrential rainfall and resultant flooding will again be the likely
primary concern from any convection later today with the focus on
the southwest half of the forecast area. All of central Indiana
remains waterlogged and any rain that falls quickly will cause
issues.

Temps...leaned closer to the warmer MET guidance for highs later
today. Low level thermals are supportive of temperatures topping out
generally in the upper 70s and lower 80s.

&&

.SHORT TERM /Tonight through Sunday Night/...
Issued at 359 AM EDT Fri Jun 21 2019

It sounds like a broken record...but expect more of the same through
the bulk of the short term as central Indiana once again slides into
a favorable path for ridge rider convective clusters impacting parts
of the area...but timing and location of each remains low. A warm
front will lift north Saturday night into Sunday as the upper ridge
axis expands across the region...setting the stage for what is
likely to be the most sultry airmass of the season so far on Sunday.

The initial convective cluster should be well south of the region by
early to mid evening but an increase in boundary layer flow courtesy
of the nocturnal low level jet will likely enable new convective
development over the region tonight and into Saturday morning with
any lingering boundaries from the earlier cluster serving as a
focus. The most likely location for storms should once again be over
the southwest half of the forecast area closer to the more unstable
airmass. But enough uncertainty exists to warrant pops over the
entire forecast area. The loss of the low level jet and potential
for weak ridging should lead to a downtick in convective coverage
Saturday afternoon before additional development to the northwest
tracks into the region Saturday night riding along the northward
moving warm front. An increase in instability aloft and BL shear
support a potential for strong to severe storms Saturday evening
into the overnight.

The airmass will be noticeably more humid Sunday as the warm front
shifts north and the ridge aloft expands into the area. Should see
dewpoints rise into the low to possibly mid 70s and combined with
temperatures well into the 80s...CAPE values are likely to be quite
high on Sunday afternoon and evening as a wave aloft tracks into the
region on the back side of the ridge axis. BL shear and helicity
values are not overly impressive but should be more than sufficient
when considering the presence of such strong instability with the
approaching wave aloft and an increase in low level flow on Sunday.
This would support the potential for strong to severe storms yet
again with the possibility of a squall line tracking into the
forecast area late day.

While the details remain murky through the period...the potential
for additional rounds of storms will keep the threat for torrential
rainfall and flooding front and center. Precip water values will
gradually rise through the weekend and be hovering near 2 inches
over most of the forecast area again by Sunday afternoon and night.
Will continue to highlight flooding concerns through the HWO and
social media platforms with watches and warnings as needed.

Temps...once again prefer the warmer MEt guidance for highs Saturday
and Sunday as the MAV looks too cool and is likely being impacted by
convective feedback. As mentioned above...heat and humidity will
ramp up Sunday with upper 80s to near 90 in play across the
southwest half of the area. With dewpoints into the 70s...chance is
there for heat indices to peak in the low to mid 90s Sunday
afternoon. Lows will lift back to around 70 by Sunday night.

&&

.LONG TERM /Monday Night through Friday/...
Issued at 244 PM EDT Fri Jun 21 2019

Ensembles indicates a short wave trough will be lifting through
the Great Lakes region at the beginning of the period Monday
night. Will keep some PoPs in the forecast for Monday night to
cover the passage of the trough and associated surface front.

After that, ensembles suggest upper ridging will build over the
Plains and Midwest. This may serve to cap off the air mass for the
remainder of the extended, depending on how strong the ridge
actually gets. Ensembles do show some potential for convective
activity to drop into area from the northwest at times next week,
but overall signals are not that strong at this time. For now,
will keep PoPs to a minimum after Monday night, and keep an eye on
the trends.

&&

.AVIATION /Discussion for the 211800Z TAFS/...
Issued at 1235 PM EDT Fri Jun 21 2019

Convective parameters suggest large complex currently entering
western Illinois will drift in the general direction of southern
Illinois and western Kentucky this afternoon. At this point, it
appears the bulk of the organized convection will remain off to
the southwest of the terminals. However, lift along the
northeastern fringes of this complex may be sufficient enough
over the southwestern terminals for some convective threat between
about 212100Z- 220100Z.

Convective threat may increase over the southern terminals again
towards 220500Z in a developing warm advection pattern, as models
suggest 20-30 kts of flow at 850mb combined with very steep lapse
rates off to the southwest. Brief IFR visibility restrictions and
gusty shifting winds in and near heavier convective cells.

Otherwise, some diurnal cloud based around 035 this afternoon,
with increasing layered cloud above 050 through this evening.
Surface winds generally 110-150 degrees at 4-8 kts into the
evening hours.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Ryan
NEAR TERM...Ryan/JAS
SHORT TERM...Ryan
LONG TERM....JAS
AVIATION...JAS
Hazardous weather outlook, Jun 21, 1:23 PM EDT, 2 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
123 PM EDT Fri Jun 21 2019

INZ021-028>031-035>049-054>057-062>065-070>072-221000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush-Monroe-
Brown-Bartholomew-Decatur-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Martinsville,
Mooresville, Greenwood, Franklin, Shelbyville, Rushville,
Bloomington, Nashville, Columbus, Greensburg, Bedford, Mitchell,
Seymour, Brownstown, and North Vernon
123 PM EDT Fri Jun 21 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: Thunderstorm activity is expected by late this afternoon
and tonight. A few severe storms are possible later this afternoon
and evening, especially southwest of a Kokomo to New Castle line.

Hazards: Main hazards are damaging winds...heavy rainfall causing
flooding and frequent cloud to ground lightning. Secondary hazard is
large hail.

Timing: Best chances for severe storms between 400 PM and 900 PM
EDT.

Discussion: A large complex of thunderstorms is expected to move
southeast out of Illinois this afternoon. A few severe storms are
possible as this complex moves through the area later this afternoon
and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Outlook: Periodic threats for showers and thunderstorms will exist
through Tuesday. Additional threats for severe weather and torrential
rainfall causing flooding will exist into early next week.

Heat indices will peak in the low to mid 90s on Sunday.

Discussion: A nearby frontal boundary and several upper waves will
maintain the threat for clusters of showers and thunderstorms across
central Indiana through the weekend and into early next week.
Repeated heavy rainfall over the same areas will likely cause
flooding problems.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather as well as rainfall
amounts and any new flooding.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ051>053-060-061-067>069-221000-
Vigo-Clay-Owen-Sullivan-Greene-Knox-Daviess-Martin-
Including the cities of Terre Haute, Brazil, Clay City, Spencer,
Sullivan, Linton, Bloomfield, Vincennes, Washington, Loogootee,
and Shoals
123 PM EDT Fri Jun 21 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: Thunderstorm activity is expected by late this afternoon and
tonight. Severe storms are possible late this afternoon and evening.

Hazards: Main hazards are damaging winds...heavy rainfall causing
flooding and frequent cloud to ground lightning. Secondary hazards
isolated tornadoes and large hail.

Timing: Best chances for severe storms between 400 PM and 900 PM
EDT.

Discussion: A large complex of thunderstorms is expected to move
southeast out of Illinois this afternoon. Severe storms are possible
as this complex moves through the area later this afternoon and
evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Outlook: Periodic threats for showers and thunderstorms will exist
through Tuesday. Additional threats for severe weather and torrential
rainfall causing flooding will exist into early next week.

Heat indices will peak in the low to mid 90s on Sunday.

Discussion: A nearby frontal boundary and several upper waves will
maintain the threat for clusters of showers and thunderstorms across
central Indiana through the weekend and into early next week.
Repeated heavy rainfall over the same areas will likely cause
flooding problems.

.SPOTTER INFORMATION STATEMENT...

Severe storm spotter activation is possible later this afternoon and
evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:33 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren39 hr
Jun 21, 4:26 PM EDTSevere Thunderstorm WarningINDKnox49 min
Jun 21, 4:42 PM EDTSevere Thunderstorm WarningINDClay, Daviess, Greene, Knox, Sullivan, Vigo48 min

Nearby

Flash Flood Watches in Indiana, 2019Every flash flood watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.